Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Various topological excitations in the SO(4) gauge field in higher dimensions
Authors: Liu, X.; Zhang, Y. Z.; Duan, Y. S.; Fu, L. B.
Date of Publication (YYYY-MM-DD): 2005-08
Title of Journal: Annals of Physics
Volume: 318
Issue / Number: 2
Start Page: 419
End Page: 431
Document Type: Article
ID: 268653.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.